Filtros : "Journal of Statistical Computation and Simulation" "VEROSSIMILHANÇA" Removido: "DISTRIBUIÇÕES (PROBABILIDADE)" Limpar

Filtros



Refine with date range


  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: VEROSSIMILHANÇA, MÉTODO DE MONTE CARLO, MODELAGEM DE DADOS, DADOS DE CONTAGEM

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Daiane de Souza e CANCHO, Vicente Garibay. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression. Journal of Statistical Computation and Simulation, v. 95, n. 12, p. 2554–2571, 2025Tradução . . Disponível em: https://doi.org/10.1080/00949655.2025.2501172. Acesso em: 29 nov. 2025.
    • APA

      Santos, D. de S., & Cancho, V. G. (2025). Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression. Journal of Statistical Computation and Simulation, 95( 12), 2554–2571. doi:10.1080/00949655.2025.2501172
    • NLM

      Santos D de S, Cancho VG. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression [Internet]. Journal of Statistical Computation and Simulation. 2025 ; 95( 12): 2554–2571.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2025.2501172
    • Vancouver

      Santos D de S, Cancho VG. Hypothesis testing for the dispersion parameter of the mean-parametrized COM-Poisson regression [Internet]. Journal of Statistical Computation and Simulation. 2025 ; 95( 12): 2554–2571.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2025.2501172
  • Source: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Subjects: MODELOS MATEMÁTICOS, VEROSSIMILHANÇA, DADOS DE CONTAGEM

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      TACONELI, Cesar Augusto e LARA, Idemauro Antonio Rodrigues de. Discrete Weibull distribution: different estimation methods under ranked set sampling and simple random sampling. Journal of Statistical Computation and Simulation, 2021Tradução . . Disponível em: https://doi.org/10.1080/00949655.2021.2005597. Acesso em: 29 nov. 2025.
    • APA

      Taconeli, C. A., & Lara, I. A. R. de. (2021). Discrete Weibull distribution: different estimation methods under ranked set sampling and simple random sampling. Journal of Statistical Computation and Simulation. doi:10.1080/00949655.2021.2005597
    • NLM

      Taconeli CA, Lara IAR de. Discrete Weibull distribution: different estimation methods under ranked set sampling and simple random sampling [Internet]. Journal of Statistical Computation and Simulation. 2021 ;[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2021.2005597
    • Vancouver

      Taconeli CA, Lara IAR de. Discrete Weibull distribution: different estimation methods under ranked set sampling and simple random sampling [Internet]. Journal of Statistical Computation and Simulation. 2021 ;[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2021.2005597
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: ANÁLISE DE SOBREVIVÊNCIA, VEROSSIMILHANÇA, INFERÊNCIA BAYESIANA

    Versão AceitaAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      RAMOS, Pedro Luiz et al. Bayesian analysis of the inverse generalized gamma distribution using objective priors. Journal of Statistical Computation and Simulation, v. 91, n. 4, p. 786-816, 2021Tradução . . Disponível em: https://doi.org/10.1080/00949655.2020.1830991. Acesso em: 29 nov. 2025.
    • APA

      Ramos, P. L., Mota, A. L., Ferreira, P. H., Ramos, E., Tomazella, V. L. D., & Louzada, F. (2021). Bayesian analysis of the inverse generalized gamma distribution using objective priors. Journal of Statistical Computation and Simulation, 91( 4), 786-816. doi:10.1080/00949655.2020.1830991
    • NLM

      Ramos PL, Mota AL, Ferreira PH, Ramos E, Tomazella VLD, Louzada F. Bayesian analysis of the inverse generalized gamma distribution using objective priors [Internet]. Journal of Statistical Computation and Simulation. 2021 ; 91( 4): 786-816.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2020.1830991
    • Vancouver

      Ramos PL, Mota AL, Ferreira PH, Ramos E, Tomazella VLD, Louzada F. Bayesian analysis of the inverse generalized gamma distribution using objective priors [Internet]. Journal of Statistical Computation and Simulation. 2021 ; 91( 4): 786-816.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2020.1830991
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: INFERÊNCIA PARAMÉTRICA, INFERÊNCIA BAYESIANA, MÉTODO DE MONTE CARLO, VEROSSIMILHANÇA, TESTES DE HIPÓTESES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ZAVALETA, Katherine Elizabeth Coaguila e CANCHO, Vicente Garibay e LEMONTE, Artur José. Likelihood-based tests in zero-inflated power series models. Journal of Statistical Computation and Simulation, v. 89, n. 3, p. 443-460, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2018.1554660. Acesso em: 29 nov. 2025.
    • APA

      Zavaleta, K. E. C., Cancho, V. G., & Lemonte, A. J. (2019). Likelihood-based tests in zero-inflated power series models. Journal of Statistical Computation and Simulation, 89( 3), 443-460. doi:10.1080/00949655.2018.1554660
    • NLM

      Zavaleta KEC, Cancho VG, Lemonte AJ. Likelihood-based tests in zero-inflated power series models [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 3): 443-460.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2018.1554660
    • Vancouver

      Zavaleta KEC, Cancho VG, Lemonte AJ. Likelihood-based tests in zero-inflated power series models [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 3): 443-460.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2018.1554660
  • Source: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Subjects: DADOS DE CONTAGEM, TESTES DE HIPÓTESES, DISTRIBUIÇÃO DE POISSON, VEROSSIMILHANÇA, MÉTODO DE MONTE CARLO

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SANTOS, Daiane de Souza e CANCHO, Vicente Garibay e RODRIGUES, Josemar. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model. Journal of Statistical Computation and Simulation, v. 89, n. 5, p. 763-775, 2019Tradução . . Disponível em: https://doi.org/10.1080/00949655.2019.1572144. Acesso em: 29 nov. 2025.
    • APA

      Santos, D. de S., Cancho, V. G., & Rodrigues, J. (2019). Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model. Journal of Statistical Computation and Simulation, 89( 5), 763-775. doi:10.1080/00949655.2019.1572144
    • NLM

      Santos D de S, Cancho VG, Rodrigues J. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 5): 763-775.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2019.1572144
    • Vancouver

      Santos D de S, Cancho VG, Rodrigues J. Hypothesis testing for the dispersion parameter of the hyper-Poisson regression model [Internet]. Journal of Statistical Computation and Simulation. 2019 ; 89( 5): 763-775.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949655.2019.1572144
  • Source: Journal of Statistical Computation and Simulation. Unidade: IME

    Subjects: MODELOS LINEARES GENERALIZADOS, VEROSSIMILHANÇA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOTTER, Denise Aparecida e CORDEIRO, Gauss Moutinho. Improved estimators for generalized linear models with dispersion covariates. Journal of Statistical Computation and Simulation, v. 62, n. 1/2, p. 91-104, 1998Tradução . . Disponível em: https://doi.org/10.1080/00949659808811926. Acesso em: 29 nov. 2025.
    • APA

      Botter, D. A., & Cordeiro, G. M. (1998). Improved estimators for generalized linear models with dispersion covariates. Journal of Statistical Computation and Simulation, 62( 1/2), 91-104. doi:10.1080/00949659808811926
    • NLM

      Botter DA, Cordeiro GM. Improved estimators for generalized linear models with dispersion covariates [Internet]. Journal of Statistical Computation and Simulation. 1998 ; 62( 1/2): 91-104.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949659808811926
    • Vancouver

      Botter DA, Cordeiro GM. Improved estimators for generalized linear models with dispersion covariates [Internet]. Journal of Statistical Computation and Simulation. 1998 ; 62( 1/2): 91-104.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1080/00949659808811926

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025